MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a primary plumset, pe lined tubing, 107 inch that experienced leakage.It was stated in the report that there was a leakage even when the vent cover is properly sealed.There is two quantities affected and samples are returning for investigation.There was patient involvement but no patient harm.Event was noted during infusion.And the set was connected to an extended filter.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
Device received on 7/22/2025.Investigation summary: received one (1) used.Bag spike adapter with spiros attached to one (1) used.List #142480489, primary plumset.With one (1) used.List #unknown, stopcock and one (1) used 500 ml intravenous bag connected to one (1) used clave bag spike with one (1) used bag spike adapter with spiros connected to one (1) used.List #142480489, primary plumset.As received, the two (2) sample's filters were wetted out.No other damage or anomalies noted.The two (2) sets were leak tested per specifications and leakage was observed on two (2) sets.The complaint of a leakage from vent port can be confirmed on two (2) sets.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22454294
Report Number9615050-2025-00332
Device Sequence Number12832212
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)270601(10)13968858
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number13968858
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown